# SDR AALA202103049005

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,917 hours, 10,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY SMOKE ALARM CAME ON WITH EICAS AND HORN AND LIGHT INDICATION, BUT NO SMOKE NOTED; ALARM RESET OK. ACCOMPLISHED CABIN TESTS IAW AMM 23-31-00-730-801, OPS CHECK GOOD.
